MathSciNet Relay Station
MathSciNet bibliographic data
MR354846 20D05
Finkelstein, L.; Rudvalis, A. The maximal subgroups of Janko's simple group of order $50,\,232,\,960$. J. Algebra 30 (1974), 122–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement